MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE HOOD, PEELAWAY; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE HOOD, PEELAWAY; GOWN, SURGICAL
Catalog Number 0408800100
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, a white foreign material dropped off the hood.The procedure was completed successfully without a clinically significant delay, adverse consequences, or medical intervention.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the reported foreign material was returned, however, the hood itself was not returned.H3 other text : customer discarded device.
 
Event or Problem Description

Brand Name
FLYTE HOOD, PEELAWAY
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7925565
Report Number0001811755-2018-01699
Device Sequence Number1936888
Product Code FYA
UDI-Device Identifier34546540591723
UDI-Public34546540591723
Combination Product (Y/N)N
PMA/510(K) Number
K063005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0408800100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1